Posted by caitbethmatch, 02 July 2012 · 317 views
So ready to be off this stuff! I have 3 more pills from my 4th month and then I am getting my last script filled for the 5th month, I was hoping my doctor would let me stay on it longer, but he acted like he didn't want to. Ugh. I am still excited that the end is near though. My doctor acted like my scars would get better on their own and he said they weren't that deep. So I am a LITTLE hopeful that once I'm off this medication my skin will thicken back up (since people's skin gets thin while on the meds) and will make those scars look a little better. I am so tired of being pale. I also hate how accutane makes my face appear almost translucent. It's freaky. I can always look back at old pics and it's so obvious from when I was on accutane before because I looked weird. Accutane also makes my lips and gums red which is NOT attractive. SO SO SO ready to get back to normalcy!